# SDR 3EJA838JS072422

- Difficulty date: July 24, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N838JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5237
- Aircraft time: 7,982 hours, 5,542 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SGL138Q4
- Part serial: 7577XL
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAILS TO START.   REMOVED AND REPLACED R/H STARTER/GENERATOR WITH OVERHAULED. OPS CHECK GOOD. WORK DONE IAW AMM 80-10-00
